Carter–Payne homomorphisms and Jantzen filtrations

Lyle, Sinéad ORCID: and Mathas, Andrew (2010) Carter–Payne homomorphisms and Jantzen filtrations. Journal of Algebraic Combinatorics, 32 (3). pp. 417-457. ISSN 0925-9899

Full text not available from this repository. (Request a copy)


We prove a q-analogue of the Carter–Payne theorem in the case where the differences between the parts of the partitions are sufficiently large. We identify a layer of the Jantzen filtration which contains the image of these Carter–Payne homomorphisms and we show how these homomorphisms compose.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Users 2731 not found.
Date Deposited: 14 Nov 2011 11:33
Last Modified: 08 Jan 2024 01:20
DOI: 10.1007/s10801-010-0222-z

Actions (login required)

View Item View Item